hey everyone :) im planning on using bootea teatox and was wondering if if it affects the effectiveness of the pill? Has anyone found anything to do with that? Thanks for all the help :)
yes, this will cause diarrhea and the only thing it will do is clear out your colon and it can have an effect by making your birth control less effective. "Cleansing" is a marketing gimmick to sell laxatives at exorbitant prices! You dont need "cleansing" if you have a healthy liver and kidneys. It is all BS that promises all kinds of "miracles". Supplements are not regulated so they can make all kinds of claims without the medical science to back it up (and even when they site claims to "sudies" the studies are usually poorly done). All "cleansing" will do is make you poop and poop, dehydrating you by moving water and electrolytes out with all that loose stool (which the dehydration/water loss will appear as "weight" loss but it will be back within a day or two just like after having a stomach bug) and that is it! It is a marketing gimmick and nothing more. If you want to clean out your colon, just take a tablespoon of Cod Liver oil or use magnesium citrate-it is a lot cheaper for the same results. If you want to try it-go ahead but dont get your hopes up for a miracle. You will want to use condoms for a week after if you have sex just to be sure as it can affect the absorption of any medicines, including birth control pills and there is a slim possibility of becoming pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2010 • 2 answers
Posted 23 Aug 2011 • 2 answers
Posted 2 Jun 2014 • 1 answer
Posted 8 Oct 2015 • 2 answers
Posted 5 Apr 2018 • 0 answers